# SDR 97ZZZM573

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266US
- Make and model: Boeing 727251
- Aircraft serial: 19985
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Part number: 65224787
- Condition: Failed
- Location: Nlg Door
- Part time: 57,959 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDSD - AT PUSHBACK FROM GATE, FOUND THE NOSE LANDING DOOR OPERATIONAL BRACKET BROKEN.  INSPECTED DOOR OPERATIONAL ASSEMBLY AND AREA, FOUND NO ADDITIONAL DAMAGE.  REPLACED DOOR OPERATOR BRACKET, RETURNED AIRCRAFT TO SERVICE.  (M)
